# SDR CALA0300103

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 50,675 hours, 28,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 0.01" CRACK IN FUSELAGE SKIN AT STA 1338 BELOW LONGERON 4R. REPAIRED IAW ECRA 5330-03221 AND ECRA 5330-03220.
